# SDR 2023FA0000070

- Difficulty date: November 15, 2022
- Submitted: February 8, 2023
- Operation: General aviation
- Aircraft: N436G
- Make and model: Piper PA-28-181
- Aircraft serial: 2881177
- Aircraft time: 2,444 hours
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stiffener
- Part number: 62086003
- Condition: Cracked
- Location: Zone 600
- Part time: 2,444 hours
- Component: Skin,, Piper
- Component part number: 38217005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING BOTTOM INBOARD FORWARD SKIN STIFFENER FOUND CRACKED. REPLACED STIFFENER WITH NEW.
